Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Analysis

Editor-in-Chief: Fechner, Włodzimierz / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw

CiteScore 2018: 0.45

SCImago Journal Rank (SJR) 2018: 0.181
Source Normalized Impact per Paper (SNIP) 2018: 0.845

Mathematical Citation Quotient (MCQ) 2018: 0.20

See all formats and pricing
More options …
Volume 21, Issue 1


Approximate generalized derivations close to derivations in Lie C*-algebras

Madjid Eshaghi / Sadegh Abbaszadeh
Published Online: 2015-05-12 | DOI: https://doi.org/10.1515/jaa-2015-0004


We apply a fixed point theorem to prove that there exists a unique derivation close to an approximately generalized derivation in Lie C*-algebras. Also, we prove the hyperstability of generalized derivations. In other words, we find some conditions under which an approximately generalized derivation becomes a derivation.

Keywords: Derivation of Lie algebras; generalized derivation; contractively subhomogeneous; expansively superhomogeneous; fixed point theorem

MSC: 16W10; 16W25; 22E60; 39B52; 39B72

About the article

Received: 2014-03-30

Revised: 2014-10-18

Accepted: 2014-10-23

Published Online: 2015-05-12

Published in Print: 2015-06-01

Citation Information: Journal of Applied Analysis, Volume 21, Issue 1, Pages 37–43, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: https://doi.org/10.1515/jaa-2015-0004.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Madjid Eshaghi, Sadegh Abbaszadeh, Manuel de la Sen, and Zahra Farhad
Fixed Point Theory and Applications, 2015, Volume 2015, Number 1

Comments (0)

Please log in or register to comment.
Log in